# SDR SWIA200617570

- Difficulty date: October 21, 2006
- Submitted: January 2, 2007
- Operation: Air carrier
- Aircraft: N917SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7641
- Aircraft time: 11,897 hours, 10,218 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SIDE PAX DOOR HAS CRACK LOWER CORNER, DISCOVERED DURING C-CHECK INSPECTION.  INSTALLED REPAIR PARTS 601R-52-11-1133 PER BOMBARDIER REO 601R-52-11-1133.
